Cramér's Large Deviation Expansion for a Supercritical Branching Process with Immigration in a Random Environment

Yan Qing WANG, Quan Sheng LIU, Xie Quan FAN

Acta Mathematica Sinica, Chinese Series ›› 2022, Vol. 65 ›› Issue (5) : 877-890.

PDF(520 KB)
PDF(520 KB)
Acta Mathematica Sinica, Chinese Series ›› 2022, Vol. 65 ›› Issue (5) : 877-890. DOI: 10.12386/A20210030

Cramér's Large Deviation Expansion for a Supercritical Branching Process with Immigration in a Random Environment

  • {{article.zuoZhe_EN}}
Author information +
History +

HeighLight

{{article.keyPoints_en}}

Abstract

{{article.zhaiyao_en}}

Key words

QR code of this article

Cite this article

Download Citations
{{article.zuoZheEn_L}}. {{article.title_en}}. Acta Mathematica Sinica, Chinese Series, 2022, 65(5): 877-890 https://doi.org/10.12386/A20210030

References

References

{{article.reference}}

Funding

RIGHTS & PERMISSIONS

{{article.copyrightStatement_en}}
{{article.copyrightLicense_en}}
PDF(520 KB)

Accesses

Citation

Detail

Sections
Recommended

/